On limits and colimits in the Kleisli category
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, p. 381-391
@article{CTGDC_1983__24_4_381_0,
     author = {Szigeti, Jen\"o},
     title = {On limits and colimits in the Kleisli category},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {4},
     year = {1983},
     pages = {381-391},
     zbl = {0533.18006},
     mrnumber = {749469},
     language = {en},
     url = {http://http://www.numdam.org/item/CTGDC_1983__24_4_381_0}
}
Szigeti, Jenö. On limits and colimits in the Kleisli category. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, pp. 381-391. http://www.numdam.org/item/CTGDC_1983__24_4_381_0/

1 Adamek, J., Colimits of algebras revisited, Bull. Austr. Math. Soc. 15 (1976). | MR 470020 | MR 430025 | Zbl 0365.18007

2 Adamek, J. & Trnkova, V., Varietors and machines, COINS Technical Report 78-6, Univ. of Mass. at Amherst (1978).

3 Adamek, J. & Koubek, V., Simple construction of colimits of algebras, to appear. | Zbl 0446.18003

4 Andreka, H., Nemeti, I. & Sain, I., Cone injectivity and some Birkhoff-type theorems in categories, Proc. Coll. Universal Algebra (Esztergom 1977), Coll. Soc. J. Bolyai, North Holland, to appear.

5 Barr, M., Coequalizers and free triples, Math. Z. 116 (1970). | MR 272849 | Zbl 0194.01701

6 Eilenberg, S.& Moore, J., Adjoint functors and triples, Ill. J. Math. 9 (1965). | MR 184984 | Zbl 0135.02103

7 Johnstone, P.T., Adjoint lifting theorems for categories of algebras, Bull. London Math. Soc. 7 (1975). | MR 390018 | Zbl 0315.18004

8 Kleisli, H., Every standard construction is induced by a pair of adjoint functors, Proc. A. M. S. 16 (1965). | MR 177024 | Zbl 0138.01704

9 Koubek, V.& Reiterman, J., Categorical constructions of free algebras, colimits and completions of partial algebras, J. Pure Appl. Algebra 14 (1979). | MR 524187 | Zbl 0403.18002

10 Linton, F.E.J., Coequalizers in categories of algebras, Lecture Notes in Math. 80, Springer (1969). | MR 244341 | Zbl 0181.02902

11 Maclane, S., Categories for the working mathematician, Springer GTM 6 1971. | MR 354798 | Zbl 0705.18001

12 Manes, E.G., Alge braic Theories, Springer GTM 26, 1976. | MR 419557 | Zbl 0353.18007

13 Tholen, W., Adjungierte Dreiecke, Colimites und Kan-Erweitérungen, Math. Ann. 217(1975). | MR 393172 | Zbl 0325.18002

14 Tholen, W., On Wyler's taut lift theorem, Gen. Top. Appl. 8 (1975). | Zbl 0374.18002

15 Tholen, W., Wischnewsky, M.B. & Wolff, H., Semi-topological functors III: Lifting of monads and adjoint functors, Seminarberichte 4, Fachbereich für Math., Fernuniversität Hagen (1978).

16 Ulmer, F., Properties of dense and relative adjoint functors, J. Algebra 8 (1968). | MR 222138 | Zbl 0182.34403